# SDR FDEA200812245289

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 40,736 hours, 32,194 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 6,000 FT EXPERIENCED A PWR SURGE AND FOUND THE ALTERNATE FLAP MOTOR CIRCUIT BREAKERS (INBD AND OTBD) HAD POPPED. FOUND BURNED WIRE BUNDLE IN E&E COMPARTMENT, STILL  TROUBLESHOOTING.
